Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 64, NWS Kansas City, MO

May 20, 2013Bates County, Cass County, Henry County, Missouri

NWS Kansas City, MO issued this river flood warning at May 20, 2013, 7:20 PM CDT for Bates County, Cass County, Henry County, Missouri. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
May 20, 2013, 7:20 PM CDT (00:20 UTC)
Expired
May 22, 2013, 9:40 AM CDT
In force
38 hr
Issued by
NWS Kansas City, MO
Flood severity
Moderate

Counties Bates County, MO, Cass County, MO, Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 43 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Grand River near Urich (URHM7).

Action stage
21 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WGUS43 KEAX 210021
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
720 PM CDT MON MAY 20 2013
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY 
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC013-037-083-220020-
/O.NEW.KEAX.FL.W.0064.130521T0020Z-130523T2308Z/
/URHM7.2.ER.130520T2355Z.130521T1200Z.130522T2308Z.UU/
720 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY EVENING.
* AT  7:12 PM MONDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.8 FEET BY 
  TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   24.5   MON 07 PM   26.8 TUESDAY MORNING

$$
5 follow-up statements
880 
WGUS83 KEAX 211002
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
502 AM CDT TUE MAY 21 2013
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI... 

  BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON 
  COUNTIES.
  BLACKWATER RIVER AT VALLEY CITY AFFECTING JOHNSON AND PETTIS 
  COUNTIES.
  BLACKWATER RIVER NEAR BLUE LICK AFFECTING COOPER AND SALINE 
  COUNTIES.
  MONITEAU CREEK NEAR FAYETTE AFFECTING HOWARD COUNTY.
  PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.
  SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY 
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC037-083-101-221002-
/O.CON.KEAX.FL.W.0061.000000T0000Z-130522T1732Z/
/BLRM7.2.ER.130520T2321Z.130521T0830Z.130521T1732Z.UU/
502 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL WEDNESDAY AFTERNOON.
* AT  4:00 AM TUESDAY THE STAGE WAS 24.1 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N 
  HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO 
  OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES 
  NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   24.1   TUE 04 AM   21.2 THIS MORNING

$$

MOC101-159-221002-
/O.CON.KEAX.FL.W.0062.000000T0000Z-130522T2049Z/
/VLYM7.2.ER.130520T2320Z.130521T0845Z.130521T2049Z.NO/
502 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL WEDNESDAY AFTERNOON.
* AT  4:00 AM TUESDAY THE STAGE WAS 26.9 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23 
  NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   26.9   TUE 04 AM   25.5 THIS MORNING

$$

MOC053-195-221002-
/O.CON.KEAX.FL.W.0063.000000T0000Z-130525T0322Z/
/BLVM7.1.ER.130521T0207Z.130522T1800Z.130524T0322Z.NO/
502 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL FRIDAY EVENING.
* AT  4:45 AM TUESDAY THE STAGE WAS 26.8 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.2 FEET BY 
  EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   26.8   TUE 05 AM   27.2 EARLY WEDNESDAY 
AFTERNOON

$$

MOC089-221002-
/O.CON.KEAX.FL.W.0065.000000T0000Z-130522T1534Z/
/FYTM7.1.ER.130521T0302Z.130521T1100Z.130521T1534Z.UU/
502 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL WEDNESDAY MORNING.
* AT  4:30 AM TUESDAY THE STAGE WAS 19.2 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MONITEAU CREEK
  FAYETTE         16   19.2   TUE 04 AM   20.4 THIS MORNING

$$

MOC053-221002-
/O.CON.KEAX.FL.W.0066.000000T0000Z-130522T1530Z/
/BONM7.1.ER.130521T0259Z.130521T0930Z.130521T1530Z.UU/
502 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL WEDNESDAY MORNING.
* AT  4:30 AM TUESDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   17.4   TUE 04 AM   16.7 THIS MORNING

$$

MOC013-037-083-221002-
/O.CON.KEAX.FL.W.0064.000000T0000Z-130523T2308Z/
/URHM7.2.ER.130520T2355Z.130521T1200Z.130522T2308Z.UU/
502 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY EVENING.
* AT  7:12 PM MONDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.8 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   24.5   MON 07 PM   26.8 THIS MORNING

$$
496 
WGUS83 KEAX 211439
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
939 AM CDT TUE MAY 21 2013
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON COUNTIES.

  SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY 
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC037-083-101-221439-
/O.EXT.KEAX.FL.W.0061.000000T0000Z-130523T0038Z/
/BLRM7.2.ER.130520T2321Z.130521T1045Z.130522T0038Z.UU/
939 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL WEDNESDAY EVENING.
* AT  9:00 AM TUESDAY THE STAGE WAS 24.1 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N 
  HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO 
  OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES 
  NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   24.1   TUE 09 AM   23.3 THIS AFTERNOON

$$

MOC013-037-083-221439-
/O.EXT.KEAX.FL.W.0064.000000T0000Z-130523T1334Z/
/URHM7.2.ER.130520T2355Z.130521T1800Z.130522T1334Z.UU/
939 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY MORNING.
* AT  8:33 AM TUESDAY THE STAGE WAS 27.6 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.8 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   27.6   TUE 09 AM   27.8 THIS AFTERNOON

$$
333 
WGUS83 KEAX 212007
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
307 PM CDT TUE MAY 21 2013
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON COUNTIES.

  SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY 
  COUNTIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC037-083-101-222007-
/O.EXT.KEAX.FL.W.0061.000000T0000Z-130523T0000Z/
/BLRM7.2.ER.130520T2321Z.130521T1045Z.130522T0000Z.UU/
307 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL WEDNESDAY EVENING.
* AT  2:00 PM TUESDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N 
  HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO 
  OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES 
  NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   23.1   TUE 02 PM   20.0 THIS EVENING

$$

MOC013-037-083-222007-
/O.EXT.KEAX.FL.W.0064.000000T0000Z-130523T1020Z/
/URHM7.2.ER.130520T2355Z.130521T1333Z.130522T1020Z.UU/
307 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL LATE WEDNESDAY NIGHT.
* AT  2:35 PM TUESDAY THE STAGE WAS 27.4 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   27.4   TUE 03 PM   27.1 THIS EVENING

$$
005 
WGUS83 KEAX 220417
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1117 PM CDT TUE MAY 21 2013
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.

  BLACKWATER RIVER AT VALLEY CITY AFFECTING JOHNSON AND PETTIS 
  COUNTIES.

  BLACKWATER RIVER NEAR BLUE LICK AFFECTING COOPER AND SALINE 
  COUNTIES.

  SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY 
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC101-159-230417-
/O.CON.KEAX.FL.W.0062.000000T0000Z-130523T1727Z/
/VLYM7.2.ER.130520T2320Z.130521T1815Z.130522T1727Z.NO/
1117 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL THURSDAY AFTERNOON.
* AT 10:00 PM TUESDAY THE STAGE WAS 27.0 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY AFTERNOON.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23 
  NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   27.0   TUE 10 PM   26.3 EARLY WEDNESDAY 
MORNING

$$

MOC053-195-230417-
/O.CON.KEAX.FL.W.0063.000000T0000Z-130526T0712Z/
/BLVM7.1.ER.130521T0207Z.130523T0000Z.130525T0712Z.NO/
1117 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL LATE SATURDAY NIGHT.
* AT 10:45 PM TUESDAY THE STAGE WAS 27.3 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.7 FEET BY 
  WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SATURDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   27.3   TUE 11 PM   27.7 WEDNESDAY EVENING

$$

MOC053-230417-
/O.EXT.KEAX.FL.W.0066.000000T0000Z-130523T1249Z/
/BONM7.1.ER.130521T0259Z.130522T0045Z.130522T1249Z.UU/
1117 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL THURSDAY MORNING.
* AT 10:30 PM TUESDAY THE STAGE WAS 18.5 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   18.5   TUE 10 PM   18.4 EARLY WEDNESDAY 
MORNING

$$

MOC013-037-083-230417-
/O.CON.KEAX.FL.W.0064.000000T0000Z-130523T1020Z/
/URHM7.2.ER.130520T2355Z.130521T1333Z.130522T1020Z.UU/
1117 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL LATE WEDNESDAY NIGHT.
* AT  7:27 PM TUESDAY THE STAGE WAS 26.5 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   26.5   TUE 07 PM   26.1 EARLY WEDNESDAY 
MORNING

$$
815 
WGUS83 KEAX 221440
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
940 AM CDT WED MAY 22 2013
   
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY 
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC013-037-083-221510-
/O.CAN.KEAX.FL.W.0064.000000T0000Z-130523T1020Z/
/URHM7.2.ER.130520T2355Z.130521T1333Z.130522T0804Z.UU/
940 AM CDT WED MAY 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH GRAND RIVER AT URICH.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 22.1 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* FELL BELOW FLOOD STAGE AT  3:04 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY THURSDAY
  MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   22.1   WED 09 AM   19.8 THIS AFTERNOON

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 6:00 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 20, 6:00 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 PM CDT Mon May 20 2013

.SHORT TERM...(This Evening through Tuesday Night)
Issued at 311 PM CDT MON MAY 20 2013

Thunderstorm chances remain the focal point in the short term
portions of the forecast. Late this afternoon, convection was
beginning to blossom over southeastern Kansas and west Central
Missouri in response to a speed max rotating around the base of the
expansive upper trough.  MLCAPE values approaching 2000-3000 J/KG
have spread northeast across the KS/MO border. Initial convection
this afternoon appears to be rooted AOA 800 mb as a fairly
substantial EML persists around 850mb (as noted from 19Z aircraft
sounding from MCI). RAP/NAM soundings seem to be too aggressive in
eroding this EML this afternoon, perhaps due to the poor
initialization of mid-level moisture advection northward.
Nevertheless, these elevated supercells will continue for the
upcoming few hours with the potential for very large hail.  This
activity also is riding just north of a remnant outflow boundary
just south of the CWA, which if it can be forced northward, would
lead to a higher potential damaging winds isolated tornadoes should
storms begin to become rooted in the boundary layer. Storm
trajectories continue to push activity northeast and with flow aloft
rather unidirectional, training and flash flooding may become an
issue over the southern zones this evening.

Tonight, short term models have partially backed off on the
development of a broken line of convection over NE Kansas and NW
Missouri towards 00z as a secondary front begins to sweep into the
CWA. However, soundings continue to look favorable for severe
convection and given projected height falls, feel that this
convection may become more of a reality.

Tuesday: Secondary shortwave now beginning to rotate through Nevada
will lift northeast through southern Missouri on Tuesday. This
shortwave may produce renewed convection over the eastern CWA int
the afternoon, with severe chances primarily focused over eastern
and southeastern Missouri.

.LONG TERM...(Wednesday through Monday)
Issued at 311 PM  CDT MON MAY 20 2013

Upper level trough will gradually lift northeastward into the
southern Great Lakes region by the end of the workweek. Thunderstorm
chances will decrease as this system moves out of the region...with
some lingering convection into Wednesday morning across northern
Missouri. Cooler weather will follow the out going system with high
temperatures remaining in the 70s and lows generally in the 50s.
Shortwave ridging will begin to build into the Central Plains by the
weekend bringing warmer temperatures with it. A series of shortwave
troughs moving along the ridge will result in the chance for
scattered showers and thunderstorms to develop towards the end of
the week along a frontal boundary that is forecast to set up across
the Kansas and Missouri.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 557 PM CDT MON MAY 20 2013

Broken line of cumulus north of St. Joseph slowly becoming agitated
early this evening. General trends support the potential for minor
development north of St. Joseph, however feel that the KC terminals
will remain clear of additional convection.

Surface front remains just west of the state line at 6pm, and should
push eastward by 03Z. Into daybreak, expecting VFR conditions and a
west wind.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Dux
LONG TERM...PMM
AVIATION...Dux
Hazardous weather outlook, May 20, 1:06 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
106 PM CDT MON MAY 20 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-211130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
106 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS MAY BEGIN TO DEVELOP ALONG AN OUTFLOW BOUNDARY IN
SOUTHEASTERN KANSAS STRETCHING EASTWARD INTO MID-MISSOURI. THESE
EVENTUAL THUNDERSTORMS WILL TRAVEL EAST NORTHEAST WITH THE POTENTIAL
FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER NORTHEASTERN KANSAS AND
NORTHWESTERN MISSOURI LATE THIS AFTERNOON AS A COLD FRONT APPROACHES
FROM THE NORTHWEST. THESE SCATTERED THUNDERSTORMS MAY MOVE ACROSS
NORTHERN MISSOURI THIS EVENING CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS.

THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN FRIDAY THROUGH
SATURDAY...MAINLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI. AT
THIS TIME THE THREAT OF SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

DUX

In the hours before

Special weather statement, May 20, 4:32 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CDT MON MAY 20 2013

MOZ045-046-202200-
COOPER MO-PETTIS MO-
432 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR PETTIS AND SOUTHWESTERN COOPER
COUNTIES UNTIL 500 PM CDT...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SEDALIA...MOVING NORTHEAST AT 35 MPH.

ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR GREEN RIDGE...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SEDALIA...OTTERVILLE...PILOT GROVE...BUNCETON AND CLIFTON CITY.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 87 AND 91.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3868 9295 3869 9305 3864 9306 3850 9338
      3851 9347 3874 9349 3893 9314 3893 9305
      3898 9304 3879 9270
TIME...MOT...LOC 2132Z 228DEG 30KT 3873 9313

HAWBLITZEL
Local storm report, May 20, 5:07 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
507 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 S WARRENSBURG         38.75N 93.74W
05/20/2013  M1.25 INCH       JOHNSON            MO   TRAINED SPOTTER

            TIME ESTIMATED.

&&

PMURRAY
Local storm report, May 20, 5:26 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
526 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FUNNEL CLOUD     5 ENE HUGHESVILLE       38.87N 93.22W
05/20/2013                   PETTIS             MO   TRAINED SPOTTER

            TRAFFIC STOPPED ALONG 65 HWY.

&&

PMURRAY
Local storm report, May 20, 5:33 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 S MARSHALL            39.04N 93.20W
05/20/2013  E0.88 INCH       SALINE             MO   TRAINED SPOTTER

&&

MDUX
Local storm report, May 20, 6:16 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             5 E MOBERLY             39.42N 92.34W
05/20/2013  E1.00 INCH       RANDOLPH           MO   EMERGENCY MNGR

&&

ADOLPHSON
Special weather statement, May 20, 6:43 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT MON MAY 20 2013

MOZ007-008-017-210030-
ADAIR MO-PUTNAM MO-SCHUYLER MO-
643 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAIR...SCHUYLER AND
SOUTHEASTERN PUTNAM COUNTIES UNTIL 730 PM CDT...

AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NOVINGER...OR 6 MILES NORTHWEST OF
KIRKSVILLE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LANCASTER...GREENTOP...QUEEN CITY...DOWNING...WORTHINGTON...LIVONIA
  AND GLENWOOD.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4058 9234 4032 9235 4019 9253 4029 9281
      4059 9268 4060 9241
TIME...MOT...LOC 2343Z 217DEG 39KT 4030 9262

MELL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:00 PM CDTFlash Flood WarningEAXHenry3 hr
May 20, 7:09 PM CDTFlash Flood WarningEAXCooper, Howard6 hr
May 20, 8:01 PM CDTAreal Flood WarningEAXJohnson, Pettis12 hr
May 20, 9:17 PM CDTRiver Flood WarningEAXHoward18 hr
May 20, 11:06 PM CDTRiver Flood WarningEAXCooper34 hr
May 20, 11:49 PM CDTAreal Flood WarningEAXCooper, Howard, Johnson, Pettis, Randolph, Saline12 hr
May 21, 1:44 PM CDTRiver Flood WarningEAXCooper7 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.